# SDR IPXA2020061756684

- Difficulty date: June 3, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cap
- Part number: AGA712513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C AFT CARGO FRAME SUPPORT (CAP) AT STA 1841 LONGERON 43R HAS CORROSION.  REPAIRED AFT CARGO FRAME CAP CORROSION AT STA 1841 & X=-55 IAW EA 0115310-01-A8343 REV IR AND EO MD11-5310-76881-A. (MINOR)
